On a theorem of Montgomery and Samelson
Author: P. E. Conner
Journal: Proc. Amer. Math. Soc. 9 (1958), 464-466
MSC: Primary 55.00; Secondary 22.00
MathSciNet review: 0097064
Full-text PDF Free Access
- P. E. Conner, On the impossibility of fibring certain manifolds by a compact fibre, Michigan Math. J. 4 (1957), 249–255. MR 97063
- Deane Montgomery and Hans Samelson, Fiberings with singularities, Duke Math. J. 13 (1946), 51–56. MR 15794
- Deane Montgomery and Leo Zippin, Topological transformation groups, Interscience Publishers, New York-London, 1955. MR 0073104
P. E. Conner, On the impossibility of fibering certain manifolds by a compact fiber, Michigan Mathematical Journal (to appear).
D. Montgomery and H. Samelson, Fiberings with singularities, Duke Math. J. vol. 13 (1946) pp. 51-56.
D. Montgomery and L. Zippin, Topological transformation groups, Interscience, 1955.